# SDR UPS08552929

- Difficulty date: July 20, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 18,935 hours, 12,612 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113N24012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT IB MAIN FLAP UPPER SURFACE JUST OB OF AFT FLAP HAS MULTIPLE SMALL DENTS.  MEASURED ALL DENTS ON RT IB FLAP UPPER SURFACE IAW SRM 57-53-01- 1A, DETAIL VII, FOUND (1EA) DENT AT GRID LOCATION "J5" TO BE OUT OF LIMITS.  MEASUREMENT FOR THE DENTS WAS W=.700, DEPTH=.026/ THE A RATIO IS .700/.026=26.923; DAMAGE IS LESS THAN 30. 2. SANDED AND PREPED ONE DENT, THAT IS OUT OF LIMITS, FILLED DAMAGED.
